# SDR RRXA98271

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811AL
- Make and model: Doug DC-8-71
- Aircraft serial: 46099
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 899097
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 ENG SHORT CIRCUIT LIGHT FOR FIRE WARNING SYSTEM ILLUMINATED DURING DESCENT.  W/N TEST FIRE WARNING SYSTEM, ALL ENG IND NORMAL.  INTERMIT FIRE WARNING THROUGH OUT APPROACH, WITH BOTH FIRE AND SHORT LIGHT FLASHING ON AND OFF.  REMOVED AND INSTALLED NEW FIRE LOOPS AND AMP.  OPS CHK GOOD AT THIS TIME.  CHANGED FWD LT, RT AND AFT RT FIRE LOOPS.
